# SDR JJBA20130410004

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 28,554 hours, 31,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT DURING TAXI SMOKE WAS DETECTED IN THE CABIN.  GROUND MX CREW RAN BOTH ENGINES INDEPENDENTLY AND TOGETHER WITH INDEPENDENT ACM'S FOR OVER 40 MINUTES WITH NO SMOKE OR ANY OTHER ISSUE.
